MAUDE Adverse Event Report: AGILITI HEALTH - CORONA RAYES, INC DBA SIZEWISE MANUFACTURING; SURFACE - ICU/MED-SURG (5-FOOT HOSE - PATIENT CARE PLUS)

AGILITI HEALTH - CORONA RAYES, INC DBA SIZEWISE MANUFACTURING; SURFACE - ICU/MED-SURG (5-FOOT HOSE - PATIENT CARE PLUS)
Model Number D2-3S3384-05-1B
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 05/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
Dabir hose is broken and did not alarm while in patient use.Patient's skin has been reported to have deteriorated while on surface.
 
Additional Manufacturer Narrative
Customer disposed of surface that was connected to tubing, therefore agiliti is unable to perform testing.

Brand Name
RAYES, INC DBA SIZEWISE MANUFACTURING
Common Device Name
SURFACE - ICU/MED-SURG (5-FOOT HOSE - PATIENT CARE PLUS)
Manufacturer (Section D)
AGILITI HEALTH - CORONA
252 mariah cir.
corona CA 92879
Manufacturer (Section G)
AGILITI HEALTH - CORONA
252 mariah cir.
corona CA 92879
Manufacturer Contact
kari brower
252 mariah cir.
corona, CA 92879
MDR Report Key22137785
Report Number2030732-2025-00009
Device Sequence Number17922835
Product Code FNM
UDI-Device Identifier00845699046331
UDI-Public00845699046331
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberD2-3S3384-05-1B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2025
Initial Report FDA Received Date06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UDI (B)(4), CONTROLLER, SN (B)(6).
Patient SexUnknown